# SDR ENHA2024F00292

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N24GN
- Make and model: Beech B200
- Aircraft serial: BB953
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT PRESSURE BULKHEAD SHOWED CORROSION ON THE AFT SIDE.  THE CORROSION WAS BEYOND THE STRUCTURAL REPAIR MANUAL SO ENGINEERING WAS NEED AIN ORDER TO RETURN THE AIRCRAFT TO SERVICE.
